Z -> l(+)l(-) and W ->nu(l)l(+) decays in the noncommutative standard model

Download
2002-08-01
Iltan, EO
We study Z-->l(+)l(-) and W-->nu(l)l(+) decays in the standard model including noncommutative effects. We observe that these effects appear in the flavor-dependent part of the decay widths of the processes under consideration and, therefore, they are more effective for the heavy lepton decays.

Citation Formats
E. Iltan, “Z -> l(+)l(-) and W ->nu(l)l(+) decays in the noncommutative standard model,” PHYSICAL REVIEW D, vol. 66, no. 3, pp. 0–0, 2002, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/64193.